# SDR AALA20100308LGW01

- Difficulty date: March 7, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 43,117 hours, 6,939 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 60797601
- Condition: Misaligned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: J, A

## Discrepancy

MAD - RIGHT EICAS AND SECONDARY EXHAUST GAS TEMPERATURE INDICATION FLUCTUATING TO FULL SCALE DEFLECTION.  FLIGHT RETURNED MAD LANDED WITHOUT INCIDENT.  FOUND MISALIGNED CONNECTOR (9 O`CLOCK POS) ON EGT JUNCTION BOX.  CLEANED AND RE-SECURED JUNCTION BOX CONNECTORS.  DURING IDLE RUN BY CREW ALL INDICATIONS NORMAL AND STABLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
